MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 57 days post implantation due to bone fracture.Cables were placed during the revision.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 proposed component code: stem h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a right bipolar hemiarthroplasty is present.There is an oblique mildly displaced periprosthetic fracture of the right hip.There is resulting loosening and subsidence of the femoral implant.Bone quality is osteopenic.A definitive root cause cannot be determined.This complaint was confirmed based on the mmi report confirming the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 2 130 MM STEM LENGTH
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20080213
Report Number0002648920-2024-00278
Device Sequence Number15369517
Product Code JDI
UDI-Device Identifier00889024145771
UDI-Public(01)00889024145771(17)340216(10)66540214
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400200
Device Lot Number66540214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale